Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 56, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 24, 2011, 4:11 AM CDT. It took effect at Aug 24, 2011, 1:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2011, 4:11 AM CDT (09:11 UTC)
- In effect from
- Aug 24, 2011, 1:00 PM CDT
- Expired
- Aug 25, 2011, 10:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
970 WHUS73 KGRB 240911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT WED AUG 24 2011 ...GUSTY WINDS EXPECTED THIS AFTERNOON THROUGH THURSDAY MORNING... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT SWINGING ACROSS THE GREAT LAKES WILL CREATE GUSTY WEST WINDS THIS AFTERNOON. COOLER AIR SURGING INTO THE AREA BEHIND THE DEPARTING COLD FRONT WILL COMBINE WITH RELATIVELY WARM WATER TEMPERATURES TO CREATE GUSTY NORTHWEST WINDS TONIGHT AND THURSDAY MORNING. LMZ521-522-541>543-241715- /O.NEW.KGRB.SC.Y.0056.110824T1800Z-110825T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM CDT THURSDAY. * WEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THIS AFTERNOON...THEN BECOME NORTHWEST EARLY THIS EVENING. GALE FORCE GUSTS ARE POSSIBLE LATE THIS EVENING AND EARLY THURSDAY MORNING...MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THURSDAY MORNING. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING ACROSS THE NORTHERN BAY OF GREEN BAY AND NEAR DEATHS DOOR. 2 TO 4 FT WAVES ARE EXPECTED ON THE SOUTHERN BAY...AND 1 TO 3 FT WAVES ARE EXPECTED SOUTH OF STURGEON BAY ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
4 follow-up statements
390 WHUS73 KGRB 241604 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1104 AM CDT WED AUG 24 2011 ...GUSTY WINDS EXPECTED THIS AFTERNOON THROUGH THURSDAY MORNING... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT PASSING THROUGH THE UPPER GREAT LAKES REGION WILL CREATE GUSTY WEST WINDS THIS AFTERNOON. COOLER AIR SURGING INTO THE AREA BEHIND THE DEPARTING COLD FRONT WILL COMBINE WITH RELATIVELY WARM WATER TEMPERATURES TO CREATE GUSTY NORTHWEST WINDS TONIGHT AND THURSDAY MORNING. LMZ521-522-541>543-250015- /O.CON.KGRB.SC.Y.0056.110824T1800Z-110825T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1104 AM CDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THIS AFTERNOON...THEN BECOME NORTHWEST EARLY THIS EVENING. GALE FORCE GUSTS ARE POSSIBLE LATE THIS EVENING AND EARLY THURSDAY MORNING...MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THURSDAY MORNING. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING ACROSS THE NORTHERN BAY OF GREEN BAY AND NEAR DEATHS DOOR. 2 TO 4 FT WAVES ARE EXPECTED ON THE SOUTHERN BAY...AND 1 TO 3 FT WAVES ARE EXPECTED SOUTH OF STURGEON BAY ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
223 WHUS73 KGRB 242042 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 PM CDT WED AUG 24 2011 ...GUSTY WINDS EXPECTED TO CONTINUE TONIGHT INTO THURSDAY MORNING... .A COLD FRONT NORTH OF LAKE SUPERIOR WILL MOVE ACROSS THE AREA TONIGHT AND KEEP THE GUSTY NORTHWEST WINDS INTO THURSDAY MORNING. LMZ521-522-541>543-250445- /O.CON.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 342 PM CDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WEST WINDS 15 TO 25 KTS WILL BECOME NORTHWEST DURING THE EVENING. GUSTS TO 30 KTS ARE POSSIBLE OVERNIGHT MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THURSDAY MORNING. * WAVES OF 3 TO 5 FT ARE EXPECTED ACROSS THE NORTHERN BAY AND NEAR DEATHS DOOR. 2 TO 4 FT WAVES ARE EXPECTED ON THE SOUTHERN BAY...AND SOUTH OF STURGEON BAY ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
695 WHUS73 KGRB 250152 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CDT WED AUG 24 2011 ...GUSTY WINDS EXPECTED TO CONTINUE TONIGHT INTO THURSDAY MORNING... .A COLD FRONT NORTH OF LAKE SUPERIOR WILL MOVE ACROSS THE AREA TONIGHT AND KEEP THE GUSTY NORTHWEST WINDS INTO THURSDAY MORNING. LMZ521-522-541>543-251000- /O.CON.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 852 PM CDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * NORTHWEST WIND 15 TO 25 KTS. GUSTS TO 30 KTS ARE POSSIBLE MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THURSDAY MORNING. * WAVES OF 3 TO 5 FT ARE EXPECTED ACROSS THE NORTHERN BAY AND NEAR DEATHS DOOR. 2 TO 4 FT WAVES ARE EXPECTED ON THE SOUTHERN BAY...AND SOUTH OF STURGEON BAY ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
199 WHUS73 KGRB 250833 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CDT THU AUG 25 2011 ...GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING... .A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND A HIGH PRESSURE SYSTEM BUILDING INTO THE WESTERN GREAT LAKES WILL KEEP GUSTY WINDS OVER THE BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN THROUGH MID-MORNING. THE PRESSURE GRADIENT WILL WEAKEN LATE HIS MORNING AND AFTERNOON AS THE HIGH PRESSURE SYSTEM BUILDS OVER THE AREA...ALLOWING THE WINDS AND WAVES TO DIMINISH. LMZ542-543-250945- /O.CAN.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 333 AM CDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT LEVELS. $$ LMZ521-522-541-251500- /O.CON.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 333 AM CDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * NORTHWEST WIND 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THIS MORNING. * WAVES OF 3 TO 5 FT ARE EXPECTED ACROSS THE NORTHERN BAY AND NEAR DEATHS DOOR AND 2 TO 4 FT ON THE SOUTHERN BAY THIS MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 7:38 PM CDT, 8 hours 33 minutes earlier.
Area forecast discussion, Aug 23, 7:38 PM CDT, 8 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 738 PM CDT TUE AUG 23 2011 .UPDATE...LATEST MESO-ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW AN IMPRESSIVE VORT MAX MOVING SOUTHEAST OVER NORTH-CENTRAL WISCONSIN EARLY THIS EVENING. MOST UNSTABLE CAPE UPWARDS OF 1000 J/KG AND INCREASING LOW LEVEL WIND SHEAR POINTS TOWARDS THE SE FORECAST AREA AS MOST SUSCEPTIBLE TO SEVERE WEATHER OVER THE NEXT 1-2 HOURS...FOR MOSTLY DAMAGING WINDS AND AN ISOLATED TORNADO. THE THREAT OF SEVERE WEATHER IS DECREASING OVER CENTRAL WISCONSIN AS CONVECTIVE INHIBITION IS CREEPING INTO THAT AREA FROM THE SW. MPC && .PREV DISCUSSION...ISSUED AT 305 PM CDT TUE AUG 23 2011... SHORT TERM...TONIGHT AND WEDNESDAY. CONVECTION IS THE MAIN CONCERN DURING THE SHORT TERM. CONVECTION THAT MOVED INTO WISCONSIN OVERNIGHT DIED OFF DURING THE LATE MORNING/EARLY AFTERNOON AS IT MADE ITS WAY ACROSS THE STATE. CIRRUS DEBRIS FROM THE MCS INHIBITED CONVECTION AS DID A LOWER CLOUD DECK THAT SPREAD ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS DID DEVELOP IN AN AREA OF CLEARING ACROSS NORTHWEST WISCONSIN/EASTERN MINNESOTA. LOCAL MESOANALYSIS GRAPHIC INDICATED HIGH...BUT DECREASING...CIN VALUES IN THE CENTRAL PART OF THE STATE WITH LITTLE TO NO CIN ACROSS THE NORTH AND EAST. BUT MOST UNSTABLE CAPE IN THOSE AREAS WAS GENERALLY BETWEEN 500 AND 1000J/KG. WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL CYCLONE OVER THE DULUTH AREA AT 19Z AND SURFACE ANALYSIS INDICATED A TROUGH IN THE EASTERN PLAINS. AS THESE FEATURES MOVE EAST LATE THIS AFTERNOON AND THIS EVENING...WOULD EXPECT CONVECTIVE DEVELOPMENT TO CONTINUE IN WISCONSIN. A COLD FRONT OVER THE SOUTHERN CANADIAN/NORTHERN US PLAINS WAS FORECAST TO MOVE ACROSS MOST OF THE STATE BY 12Z WEDNESDAY. THERE SHOULD BE ENOUGH OF A GRADIENT AND HIGH ENOUGH DEW POINTS TO KEEP TEMPERATURES FROM DROPPING A LOT OVERNIGHT. USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST TO COME UP WITH FORECAST HIGHS ON WEDNESDAY. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...MAIN FCST CONCERNS ARE PCPN TRENDS AND TEMPS. NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FCST...AS MODELS CONTINUE TO SHOW GOOD CONSISTENCY WITH THE NEXT FEW SYSTEMS THAT WILL AFFECT C/NE WI. SOME MINOR TIMING ISSUES MAY BE DEVELOPING FOR LATE IN THE WEEKEND/EARLY NEXT WEEK...POSSIBLY DUE TO THE AFFECTS OF HURRICAN IRENE RIDING UP THE EAST COAST. HAVE INCREASED CLOUD COVER A BIT ON WEDNESDAY NIGHT...AS MODELS SHOW A S/W TROF BRUSHING THROUGH NE WI. WILL MAINTAIN A DRY FCST THOUGH...DUE TO FAIRLY STG DOWNSLOPING NW WINDS IN NE/EC WI. HIGH PRESSURE WILL BRING DRY CONDITIONS ON THU/THU NGT. A WEAK COLD FRONT IS PROGGED TO MOVE THROUGH GRB CWA LATE FRIDAY AFTERNOON AND FRIDAY NIGHT. HAVE MAINTAINED SMALL POPS WITH THIS FEATURE. USED A BLEND OF BETTER PERFORMING GUIDANCE SETS AND THE PREVIOUS FCST FOR MAX/MIN TEMPS. THE WARMEST DAY WILL BE ON FRIDAY...WHEN TEMPS WILL LIKELY WARM INTO THE LOWER TO MIDDLE 80S AHEAD OF THE COLD FRONT. CANADIAN HIGH PRESSURE WILL BRING DRY CONDITIONS AND SEASONAL TEMPERATURES NEXT WEEKEND. AN UPPER LEVEL TROF AND ASSOCIATED SFC LOW AND COLD FRONTAL PASSAGE WILL AFFECT THE REGION DURING THE SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD. THE ECMWF WAS SLOWER THAN THE GFS/GEFS...PERHAPS A TREND ASSOCIATED WITH IRENE MOVG UP THE EAST COAST. WILL NOT MAKE ANY MAJOR ADJUSTMENTS TO THE PCPN TRENDS FOR SUN NGT/MONDAY RIGHT NOW...AS HPC MANUAL PROGS HAVE THE FRONT THROUGH WI BY MONDAY MORNING. WILL NEED TO WATCH TRENDS OVER THE NEXT FEW DAYS...TO SEE IF ANY OTHER MODELS SLOW DOWN THE PROGRESSION OF THIS SYSTEM. COOLER TEMPS WILL ACCOMPANY THE UPPER TROF AND COLD FRONTAL PASSAGE. AVIATION...MVFR CIGS ACROSS MUCH OF THE AREA THIS AFTERNOON WILL PRESIST INTO THE EVENING. THUNDERSTORMS WERE STARTING TO MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN. EXPECT THUNDERSTORMS TO BE MAINLY DURING THE EVENING...PUSHING OUT OF ALL BUT THE LAKESHORE COUNTIES BY 06Z. PATCHY MVFR VSBYS IN FOG ARE LIKELY TO DEVELOP AFTER 06Z WITH ISOLATED IFR VSBYS. MAY BE SOME LLWS LATE TONIGHT. WINDS SHOULD INCREASE QUITE A BIT DURING THE MORNING ON WEDNESDAY...REMAINING STRONG THROUGHOUT THE DAY...BUT WOULD EXPECT VFR VSBYS...ONCE FOG BURNS OFF...AND VFR CIGS. FIRE WEATHER...DEEP MIXING ON WEDNESDAY BEHIND THE FRONT IS EXPECTED TO LEAD TO STRONG AND GUSTY WEST WINDS AND CAUSE RH VALUES TO FALL INTO THE 20S AS DRY AIR MOVES INTO REGION. TEMPERATURES ARE EXPECTED TO BE IN THE 80S. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 23, 10:06 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1006 PM CDT TUE AUG 23 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250315- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1006 PM CDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT THE COUNTIES ADJACENT TO LAKE MICHIGAN THROUGH LATE TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY INTO FRIDAY NIGHT...AND AGAIN SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD ANY STORM REPORTS OR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE AT THEIR CONVENIENCE. LMZ521-522-541>543-250315- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1006 PM CDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT THE LAKE MICHIGAN NEARSHORE WATERS UNTIL LATE TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED. GUSTY NORTHWEST WINDS IN THUNDERSTORMS WILL POSE A HAZARD TO SMALL CRAFT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT NEAR DEATHS DOOR WEDNESDAY NIGHT INTO THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT...AND AGAIN SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:07 PM CDT | Tornado Warning | GRB | Brown, Outagamie | 23 min |
| Aug 23, 7:21 PM CDT | Special Marine Warning | GRB | 84 min | |
| Aug 23, 8:33 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 57 min |
| Aug 23, 8:40 PM CDT | Special Marine Warning | GRB | 85 min | |
| Aug 23, 9:15 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 48 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.